# SDR CA040225012

- Difficulty date: February 25, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 65,574 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030017
- Condition: Stuck
- Location: Rt Aileron
- Part time: 66,125 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EICAS MESAGE AILERON LOCKOUT, FOUND RT AILERON LOCK OUT ACTUATOR STUCK IN THE EXTEND POSITION, ACTUATOR REPLACED.
